# SDR AALA201707319016

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 4,730 hours, 1,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 AND 32 EMERGENCY LIGHT DOESNT WORK. RESET EMERGENCY LIGHTS CONNECTOR IAW AMM 20-00-00, AND AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
